de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the solution of the dynamic Eshelby problem for inclusions of various shapes

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons76255

Wang,  J.
Former Dept. Materials Synthesis and Microstructure Design, Max Planck Institute for Intelligent Systems, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons75853

Michelitsch,  T. M.
Former Dept. Theory of Mesoscopic Phenomena, Max Planck Institute for Intelligent Systems, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons75481

Gao,  H.
Former Dept. Theory of Mesoscopic Phenomena, Max Planck Institute for Intelligent Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Wang, J., Michelitsch, T. M., Gao, H., & Levin, V. M. (2005). On the solution of the dynamic Eshelby problem for inclusions of various shapes. International Journal of Solids and Structures, 42, 353-363.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-270F-B
Abstract
There is no abstract available